Alert archive / Virginia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 110, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 11, 2007, 7:28 PM EDT for Botetourt County, Rockbridge County, Virginia. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2007, 7:28 PM EDT (23:28 UTC)
- Expired
- Jun 11, 2007, 8:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
Counties Botetourt County, VA, Rockbridge County, VA
The radar
The Roanoke radar (KFCX), 73 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 7:35 PM EDT | HAIL 0.75 | 2 Sw Natural Bridge, VA | |
| Jun 11, 7:38 PM EDT | HAIL 0.75 | 6 Ne Buchanan, VA | PENNY SIZE HAIL COVERED INTERSTATE 81. NEAR THE BOTETOURT/ROCKBRIDGE COUNTY LINE. PLOWS HAD TO REMOVE HAIL FROM THE INTERSTATE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.5 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 967 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRNK 112328
SVRRNK
VAC023-163-120030-
/O.NEW.KRNK.SV.W.0110.070611T2328Z-070612T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
728 PM EDT MON JUN 11 2007
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOTETOURT COUNTY IN WEST CENTRAL VIRGINIA
SOUTHWESTERN ROCKBRIDGE COUNTY IN WEST CENTRAL VIRGINIA
* UNTIL 830 PM EDT
* AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NATURAL BRIDGE...OR ABOUT 7 MILES SOUTH OF COLLIERSTOWN...AND
MOVING SOUTHWEST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
SPRINGWOOD...
LITHIA...
NACE...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3762 7945 3776 7964 3742 8006 3732 7985
3736 7978 3740 7982 3749 7966 3746 7959
$$
RCS3 follow-up statements
000
WWUS51 KRNK 112343
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
742 PM EDT MON JUN 11 2007
VAC023-163-120030-
/O.CON.KRNK.SV.W.0110.000000T0000Z-070612T0030Z/
BOTETOURT VA-ROCKBRIDGE VA-
742 PM EDT MON JUN 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR SOUTHWESTERN ROCKBRIDGE AND BOTETOURT COUNTIES...
AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR NATURAL BRIDGE...OR ABOUT 8 MILES NORTHEAST OF
BUCHANAN...MOVING SOUTHWEST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ARCADIA BY 800 PM EDT...
BUCHANAN BY 810 PM EDT...
SPRINGWOOD BY 815 PM EDT...
LITHIA BY 825 PM EDT...
7 MILES EAST OF NACE...7 MILES NORTHEAST OF BLUE RIDGE...9 MILES
EAST OF FINCASTLE AND 9 MILES EAST OF TROUTVILLE BY 830 PM EDT...
HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED SOUTH OF LEXINGTON
AND ALONG I-81 WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 3762 7945 3776 7964 3742 8006 3732 7985
3736 7978 3740 7982 3749 7966 3746 7959
$$
RCS000
WWUS51 KRNK 120016
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
814 PM EDT MON JUN 11 2007
VAC163-120024-
/O.CAN.KRNK.SV.W.0110.000000T0000Z-070612T0030Z/
ROCKBRIDGE VA-
814 PM EDT MON JUN 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR ROCKBRIDGE COUNTY IS
CANCELLED...
STORMS HAVE WEAKENED OR MOVED OUT OF THE COUNTY...THEREFORE THE
WARNING HAS BEEN CANCELLED.
LAT...LON 3753 7953 3769 7971 3742 8006 3732 7985
3736 7978 3740 7982 3749 7966 3746 7959
$$
VAC023-120030-
/O.CON.KRNK.SV.W.0110.000000T0000Z-070612T0030Z/
BOTETOURT VA-
814 PM EDT MON JUN 11 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM EDT
FOR BOTETOURT COUNTY...
AT 811 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 8 MILES NORTHWEST OF ARCADIA...OR ABOUT 6
MILES EAST OF EAGLE ROCK...MOVING SOUTH AT 5 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SPRINGWOOD...6 MILES NORTHWEST OF ARCADIA...7 MILES NORTH OF
BUCHANAN AND 9 MILES NORTH OF LITHIA BY 830 PM EDT...
HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED SOUTH OF LEXINGTON
AND ALONG I-81 WITH THIS STORM. IF YOU ARE IN THE PATH OF THE
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
LAT...LON 3753 7953 3769 7971 3742 8006 3732 7985
3736 7978 3740 7982 3749 7966 3746 7959
$$
RCS000
WWUS51 KRNK 120027
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
824 PM EDT MON JUN 11 2007
VAC023-120034-
/O.EXP.KRNK.SV.W.0110.000000T0000Z-070612T0030Z/
BOTETOURT VA-
824 PM EDT MON JUN 11 2007
...THE SEVERE THUNDERSTORM WARNING FOR BOTETOURT COUNTY EXPIRES AT
830 PM EDT...
STORMS HAVE WEAKENED OR MOVED OUT OF THE COUNTY...THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE AT 830 PM EDT. HOWEVER...SCATTERED
THUNDERSTORMS WITH LOCALLY HEAVY RAIN...DANGEROUS LIGHTNING...SMALL
HAIL...AND WIND GUSTS TO 40 MPH ARE STILL POSSIBLE ACROSS THE COUNTY
THROUGH 930 PM EDT.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3753 7953 3769 7971 3742 8006 3732 7985
3736 7978 3740 7982 3749 7966 3746 7959
$$
RCSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:08 PM EDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jun 11, 3:08 PM EDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 308 PM EDT MON JUN 11 2007 .SYNOPSIS... AN UPPER LOW OFF OF THE NORTHEAST COAST...WILL BE THE SOURCE OF SEVERAL UPPER AIR DISTURBANCES THIS WEEK. THE UPPER RIDGE OVER THE OHIO VALLEY WILL NOT MOVE EAST UNTIL LATE WEEK...KEEPING UNSETTLED WEATHER DOMINANT. && .NEAR TERM /THROUGH TUESDAY/... WEAK BOUNDARY OVER VIRGINIA STRETCHING FROM ABOUT DC DOWN INTO WESTERN NC WILL BE THE NEAR-TERM FOCUS FOR CONVECTION INTO THE EARLY EVENING. THIS BNDRY WILL SLOWLY DRIFT SOUTHEAST INTO THE PIEDMONT THIS EVENING WITH WEST SEEING ISOLATED CONVECTION AT BEST. THINGS SETTLE DOWN TONIGHT WITH LOSS OF HEATING...ALTHOUGH CANNOT RULE OUT SOME ISOLATED SHOWER OR TSTM ACTIVITY MOST OF THE NIGHT AS A LARGE PIECE OF ENERGY DROPS DOWN ON THE BACKSIDE OF THE LARGE UPPER LOW OFF THE NEW ENGLAND COAST. BY MORNING THIS WAVE WILL BE OVER OUR FAR SOUTHWESTERN CWA AND SOME CONVECTION MAY GET GOING IN THAT AREA EARLY BUT SHUD SINK SOUTH. THE SFC BNDRY WILL ALSO MOVE DOWN INTO THE CAROLINAS FOR TMRW. ANOTHER SHORTWAVE WILL DROP INTO NORTHERN VA DURING THE AFTERNOON WITH TSTMS POSSIBLY SPREADING SOUTH INTO CENTRAL AND WESTERN VA LATER IN THE DAY. RELATIVELY MODERATE TEMPS ARE EXPECTED WITH THE WARMER AIR OVER THE MISSISSIPPI VALLEY UNDER THE BROAD UPR RIDGE. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... GFS CONTINUES TO BE THE MODEL OF CHOICE...CONCERNING THE POTENT SHRTWV DROPPING JUST TO OUR SOUTHWEST BY TUESDAY NIGHT. ALTHOUGH NAM-WRF HAS SIMILAR TIMING AND STRENGTH...TYPICAL NAM DRY BIAS WITH THIS SETUP APPEARS AGAIN. SOUPY AIRMASS IN PLACE...WITH NEAR 70F DEWPOINTS IN PLACE JUST TO OUR SOUTH...WITH SOME HEATING...AND SLIGHT UPSLOPE COMPONENT SHOULD EQUATE TO A SHOWERY DAY ACROSS MUCH OF THE CWA...ESPECIALLY WESTERN AND SW HIGHEST POINTS. ALTHOUGH TSTORMS MAY DIE OFF WITH LOSS OF HEATING...SHOWERS SHOULD STILL PERSIST IN THE OVERNIGHT HOURS. CORE OF COLDEST H5 TEMPS...-15C TO -18C...PASS OVER SW CWA...LOWERING FREEZING HTS...ALLOWING AT LEAST SOME SMALL HAIL WITH STORMS THAT DO FIRE LATER TUESDAY. ALTHOUGH NOT AS UNSTABLE ON WEDNESDAY...EXPECT MORE OF THE SAME...SUNSHINE LEADING TO LATE MORNING CLOUDS ALONG WITH SHWRS/TSTORMS. ALTHOUGH ANOTHER CHUNK OF -15C H5 AIR MOVES SOUTH ACROSS THE CWA ON THURSDAY...DRIER AIR IN THE MIDLEVELS MAY PRECLUDE AS MUCH DEVELOPMENT...WITH SLT CHC POPS REMAINING IN THE FORECAST. EXPECT DENSE FOG...ESPECIALLY IN THE VALLEYS...WED MORNING WITH DIURNAL CLOUDS BREAKING UP A BIT AND LIGHT WINDS. TEMPS SHOULD REMAIN SIMILAR WED AND THURSDAY. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... EASTERN REX BLOCK ON FRIDAY BREAKS DOWN BY THIS WEEKEND WITH IMPROVEMENT BY THE END OF THE LONG TERM...ALTHOUGH ECMWF AND GFS DIFFERING ON STRENGTH OF UPPER RIDGE WHICH FINALLY MOVES EAST INTO THE CWA. AGREE WITH HPC THAT ECMWF IS MOST LIKELY SOLUTION...AS GFS SEEMS TOO STRONG WITH LOWER MISSISSIPPI VALLEY H5 LOW...WHICH PREVENTS H5 RIDGE FROM BUILDING AS STRONG AS THE ECMWF PREDICTS. THUS...EXPECT H85 TEMPS TO RUN AOA +20C ON SUNDAY FORWARD. COLD FRONT WEAKENING AND SLIPPING OUT OF PENNSYLVANIA...INTO THE NORTHERN AND NORTHEASTERN PART OF THE CWA MAY BE ENOUGH TO SPARK OFF CONVECTION LATE SUNDAY...BUT POPS WERE LEFT FOR NOW...AS AGAIN GFS MAY BE TOO AMPLIFIED WITH THE BOUNDARYS SOUTHERN PROGRESS. WARMEST DAY OF THE FORECAST SHOULD ARRIVE MONDAY...WITH ISOLATED STORMS ON THE BLUE RIDGE AND WEST...DEPENDING ON THE STRENGTH OF THE CAP. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... OUTSIDE OF SCTD TSTMS THIS AFTERNOON AND EARLY EVENING...LOOK FOR VFR CONDITIONS FOR THE NEXT 24 HOURS. SOME MVFR FOG LIKELY IN A FEW SPOTS EARLY IN THE MORNING. BASICALLY A TYPICAL DAY FOR THIS PART OF THE YEAR. THIS PATTERN WILL CONTINUE THROUGH MIDWEEK ALTHOUGH COVERAGE OF LATE DAY CONVECTION MAY INCREASE ON WEDNESDAY AHEAD OF A CHANGE TO A MORE STABLE...MARITIME AIRMASS ON THURSDAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...KM NEAR TERM...JS SHORT TERM...KM LONG TERM...KM AVIATION...JS
Hazardous weather outlook, Jun 11, 6:07 AM EDT, 13 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 607 AM EDT MON JUN 11 2007 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-121015- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 607 AM EDT MON JUN 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 11, 4:39 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
439 PM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL LYNCHBURG CITY 37.42N 79.15W
06/11/2007 E0.88 INCH CITY OF LYNCHBURG VA PUBLIC
0438 PM HAIL LYNCHBURG AIRPORT 37.33N 79.20W
06/11/2007 E0.75 INCH CAMPBELL VA PUBLIC
&&
RMGLocal storm report, Jun 11, 5:14 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
514 PM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 1 S ENNICE 36.54N 81.00W
06/11/2007 E0.75 INCH ALLEGHANY NC PUBLIC
&&
JHLocal storm report, Jun 11, 5:15 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
515 PM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL WALNUT COVE 36.29N 80.14W
06/11/2007 E1.00 INCH STOKES NC PUBLIC
QUARTER SIZE HAIL ALONG HIGHWAY 89 NEAR WALNUT COVE.
&&
JHLocal storm report, Jun 11, 5:41 PM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BLACKSBURG VA
541 PM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM HAIL 7 E CHARITY 36.82N 80.09W
06/11/2007 E0.75 INCH PATRICK VA PUBLIC
HAIL COVERED THE GROUND.
0210 PM HAIL BASSETT 36.77N 79.98W
06/11/2007 E0.88 INCH HENRY VA PUBLIC
HAIL COVER GROUND
0235 PM LIGHTNING 3 S CENTENARY 37.66N 78.52W
06/11/2007 BUCKINGHAM VA LAW ENFORCEMENT
ONE INJURY FROM A LIGHTNING STRIKE.
0240 PM HAIL BUCKINGHAM 37.55N 78.55W
06/11/2007 E0.75 INCH BUCKINGHAM VA POST OFFICE
0329 PM HAIL BEDFORD CITY 37.34N 79.52W
06/11/2007 E0.75 INCH CITY OF BEDFORD VA TRAINED SPOTTER
PENNY HAIL IN BEDFORD CITY.
0336 PM HAIL YANCEYVILLE 36.41N 79.34W
06/11/2007 E0.75 INCH CASWELL NC EMERGENCY MNGR
0351 PM HAIL 5 SE REIDSVILLE 36.30N 79.61W
06/11/2007 E0.75 INCH ROCKINGHAM NC TRAINED SPOTTER
0358 PM HAIL GOODE 37.37N 79.38W
06/11/2007 E0.75 INCH BEDFORD VA TRAINED SPOTTER
0402 PM HAIL FOREST 37.37N 79.28W
06/11/2007 E1.00 INCH BEDFORD VA TRAINED SPOTTER
0415 PM HAIL W LYNCHBURG CITY 37.42N 79.15W
06/11/2007 E1.00 INCH CITY OF LYNCHBURG VA TRAINED SPOTTER
0416 PM HAIL FOREST 37.37N 79.28W
06/11/2007 E1.00 INCH BEDFORD VA PUBLIC
INTERSECTION ROUTE 811 AND 221
0422 PM HAIL CONCORD 37.35N 78.98W
06/11/2007 E1.00 INCH CAMPBELL VA PUBLIC
0428 PM HAIL CONCORD 37.35N 78.98W
06/11/2007 E1.00 INCH CAMPBELL VA PUBLIC
0433 PM HAIL N LYNCHBURG AIRPORT 37.33N 79.20W
06/11/2007 E0.75 INCH CAMPBELL VA PUBLIC
0435 PM HAIL LYNCHBURG CITY 37.42N 79.15W
06/11/2007 E0.88 INCH CITY OF LYNCHBURG VA PUBLIC
0438 PM HAIL LYNCHBURG AIRPORT 37.33N 79.20W
06/11/2007 E0.75 INCH CAMPBELL VA PUBLIC
0445 PM HAIL 1 S ENNICE 36.54N 81.00W
06/11/2007 E0.75 INCH ALLEGHANY NC PUBLIC
0510 PM HAIL WALNUT COVE 36.29N 80.14W
06/11/2007 E1.00 INCH STOKES NC PUBLIC
QUARTER SIZE HAIL ALONG HIGHWAY 89 NEAR WALNUT COVE.
&&
RMGLocal storm report, Jun 11, 5:49 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
549 PM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG CULLEN 37.12N 78.65W
06/11/2007 CHARLOTTE VA LAW ENFORCEMENT
A COUPLE OF TREES DOWN
&&
RMGLocal storm report, Jun 11, 7:14 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
714 PM EDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL EAST BEND 36.22N 80.51W
06/11/2007 E0.88 INCH YADKIN NC PUBLIC
NICKEL HAIL REPORTED IN EAST BEND.
&&
JHThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 1:36 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Patrick, City of Martinsville | 69 min |
| Jun 11, 2:25 PM EDT | Severe Thunderstorm Warning | RNK | Buckingham | 80 min |
| Jun 11, 3:17 PM EDT | Severe Thunderstorm Warning | RNK | Botetourt | 38 min |
| Jun 11, 3:22 PM EDT | Severe Thunderstorm Warning | RNK | Bedford | 53 min |
| Jun 11, 3:35 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox | 85 min |
| Jun 11, 4:10 PM EDT | Severe Thunderstorm Warning | RNK | Campbell, City of Lynchburg | 80 min |
| Jun 11, 4:19 PM EDT | Severe Thunderstorm Warning | RNK | Floyd | 45 min |
| Jun 11, 4:26 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 94 min |
| Jun 11, 4:40 PM EDT | Severe Thunderstorm Warning | RNK | Patrick | 66 min |
| Jun 11, 4:52 PM EDT | Severe Thunderstorm Warning | RNK | Carroll | 53 min |
| Jun 11, 6:06 PM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania, City of Danville | 69 min |
| Jun 11, 6:24 PM EDT | Severe Thunderstorm Warning | RNK | Rockbridge, City of Buena Vista, City of Lexington | 66 min |
| Jun 11, 7:14 PM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania, City of Danville | 48 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.